# SDR IPXA2019070644134

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774133200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR MAIN CABIN FLOOR CLS ADAPTER HAS CORROSION AT FR 23 LT SIDE Y=0. ACCOMPLISHED BLEND OUT REPAIR ON MAIN CABIN FLOOR LT CLS ADAPTER AT FR 23 Y=0 PER EA# 300-5310-01-A7827 I/R AND EO 300-5310-73141-A.
